Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 137

All articles in this issue are freely accessible.

On the theory of linear partial differential operators with analytic coefficients
François Trèves.
Trans. Amer. Math. Soc. 137 (1969), 1-20
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0247267
On handle decompositions and diffeomorphisms
Max K. Agoston.
Trans. Amer. Math. Soc. 137 (1969), 21-26
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0236938
Relative knots and tangential equivalences
Max K. Agoston.
Trans. Amer. Math. Soc. 137 (1969), 27-52
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0238334
Functional analytic properties of extremely amenable semigroups
Edmond E. Granirer.
Trans. Amer. Math. Soc. 137 (1969), 53-75
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0239408
Commuting functions with no common fixed point
William M. Boyce.
Trans. Amer. Math. Soc. 137 (1969), 77-92
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0236331
Transitivity of the automorphisms of certain geometric structures
William M. Boothby.
Trans. Amer. Math. Soc. 137 (1969), 93-100
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0236961
On algebraic extensions and order-preserving isomorphisms of certain partially ordered fields
Robert K. Wright.
Trans. Amer. Math. Soc. 137 (1969), 101-114
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0238818
Some applications of an inequality in locally convex spaces
C. W. McArthur and J. R. Retherford.
Trans. Amer. Math. Soc. 137 (1969), 115-123
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0239391
$A$-transforms and Hilbert functions in local lattices
E. W. Johnson.
Trans. Amer. Math. Soc. 137 (1969), 125-139
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0237387
Necessary conditions for embedding rings into fields
Abraham A. Klein.
Trans. Amer. Math. Soc. 137 (1969), 141-151
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0236212
Haar series
James R. McLaughlin.
Trans. Amer. Math. Soc. 137 (1969), 153-176
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0236605
Systems of difference equations with general homogeneous boundary conditions
Stanley Osher.
Trans. Amer. Math. Soc. 137 (1969), 177-201
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0237982
Boundary functions for bounded harmonic functions
T. J. Kaczynski.
Trans. Amer. Math. Soc. 137 (1969), 203-209
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0236393
The $C^{∗} $-algebra generated by an isometry. II
L. A. Coburn.
Trans. Amer. Math. Soc. 137 (1969), 211-217
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0236720
The proof that a game may not have a solution
William F. Lucas.
Trans. Amer. Math. Soc. 137 (1969), 219-229
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0237183
Concerning cellular decompositions of $3$-manifolds with boundary
Steve Armentrout.
Trans. Amer. Math. Soc. 137 (1969), 231-236
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0236931
Weak wave operators for the nonlinear wave equation
A. Robert Brodsky.
Trans. Amer. Math. Soc. 137 (1969), 237-244
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0236536
Ideals in Chevalley algebras
James F. Hurley.
Trans. Amer. Math. Soc. 137 (1969), 245-258
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0237589
Lie algebras of characteristic three with nondegenerate Killing form.
Gordon Brown.
Trans. Amer. Math. Soc. 137 (1969), 259-268
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0241485
The automorphism groups of almost Hermitian manifolds
Shûkichi Tanno.
Trans. Amer. Math. Soc. 137 (1969), 269-275
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0236850
Local times and sample function properties of stationary Gaussian processes
Simeon M. Berman.
Trans. Amer. Math. Soc. 137 (1969), 277-299
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0239652
A note on the connectivity of components of Kleinian groups
Charles Kalme.
Trans. Amer. Math. Soc. 137 (1969), 301-307
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0241635
Complete models of differential fields
Peter Blum.
Trans. Amer. Math. Soc. 137 (1969), 309-325
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0241396
Centralizers in free associative algebras
George M. Bergman.
Trans. Amer. Math. Soc. 137 (1969), 327-344
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0236208
Identities involving the coefficients of a class of Dirichlet series. I
Bruce C. Berndt.
Trans. Amer. Math. Soc. 137 (1969), 345-359
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0236360
Identities involving the coefficients of a class of Dirichlet series. II
Bruce C. Berndt.
Trans. Amer. Math. Soc. 137 (1969), 361-374
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0236360
Extreme invariant positive operators
George Converse, Isaac Namioka and R. R. Phelps.
Trans. Amer. Math. Soc. 137 (1969), 375-385
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0243370
Harmonic functions and their conjugates on Hilbert space
Michael J. Fisher.
Trans. Amer. Math. Soc. 137 (1969), 387-405
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0632071
Pre-self-injective rings
G. B. Klatt and L. S. Levy.
Trans. Amer. Math. Soc. 137 (1969), 407-419
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0236165
Continuous characters of compact semigroups
Ronald Fulp.
Trans. Amer. Math. Soc. 137 (1969), 421-430
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0237701
On symmetric neighborhood systems in metric, strongly paracompact and some other types of spaces
Margaret Reames Wiscamb.
Trans. Amer. Math. Soc. 137 (1969), 431-450
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0236893
Triangulations of the $3$-ball with knotted spanning $1$-simplexes and collapsible $r$th derived subdivisions
W. B. R. Lickorish and J. M. Martin.
Trans. Amer. Math. Soc. 137 (1969), 451-458
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0238288
Complemented $B^{∗} $-algebras
F. E. Alexander and B. J. Tomiuk.
Trans. Amer. Math. Soc. 137 (1969), 459-480
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0236714
A cohomological description of abelian Galois extensions
Morris Orzech.
Trans. Amer. Math. Soc. 137 (1969), 481-499
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0238838
Functions of exponential type not vanishing in a half-plane and related polynomials
N. K. Govil and Q. I. Rahman.
Trans. Amer. Math. Soc. 137 (1969), 501-517
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0236385
Othogonal representations of algebraic groups
Frank Grosshans.
Trans. Amer. Math. Soc. 137 (1969), 519-531
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0260755
Characteristic classes for modules over groups. I
L. S. Charlap and A. T. Vasquez.
Trans. Amer. Math. Soc. 137 (1969), 533-549
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0268282
On topological equivalence of $ℵ_{0}$-dimensional linear spaces
Raymond Y. T. Wong.
Trans. Amer. Math. Soc. 137 (1969), 551-560
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0236656